Mathematische Annalen

, Volume 260, Issue 3, pp 269–302 | Cite as

Confluent hypergeometric functions on tube domains

  • Goro Shimura


Hypergeometric Function Confluent Hypergeometric Function Tube Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Indik, R.: Thesis, Princeton University 1982Google Scholar
  2. 2.
    Jacquet, H.: Fonctions de Whittaker associées aux groupes de Chevalley. Bull. Soc. Math. France95, 243–309 (1967)Google Scholar
  3. 3.
    Kaufhold, G.: Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion 2. Grades. Math. Ann.137, 454–476 (1959)Google Scholar
  4. 4.
    Koecher, M.: Über Thetareihen indefiniter quadratischer Formen. Math. Nachr.9, 51–85 (1953)Google Scholar
  5. 5.
    Maass, H.: Siegel's modular forms and Dirichlet series. Lecture Notes in Mathematics. Vol. 216. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  6. 6.
    Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc.31, 79–98 (1975)Google Scholar
  7. 7.
    Siegel, C.L.: Über die analytische Theorie der quadratischen Formen. Ann. Math.36, 527–606 (1935)Google Scholar
  8. 8.
    Siegel, C.L.: Über die Zetafunktionen indefiniter quadratischer Formen. Math. Z.43, 682–708 (1938)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Goro Shimura
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations